# SDR SWIA202205030002

- Difficulty date: May 3, 2022
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116 REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS     (C-CHECK RO 4/30/2023)    COMPLIED WITH REO 601R-53-41-1116 REV-C, 2017-03-09, REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS, REF CRJ200 SRM51-42-06 AND CRJ200SRM51-42-21. LEAK TEST GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
